Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum
Sign in to follow this  
Mr.50's

Bupropion trial

Recommended Posts

I've been on Wellbutrin xl 150mg 2 days now and it's not going well, I'm feeling very depersonalized and my visuals are worse, a lot of anxiety to. Dont know if I can give it a few more days

Share this post


Link to post
Share on other sites

Your right, life is just so so hard and sad, if exercise is the only thing that will help all I will do from now on is exercise

Share this post


Link to post
Share on other sites

Sports--)whole body works--)increased bloodflow--)all parts of body geth stronger---)feeling better---)less attention---)speeding recovery(-----

Days.... :( weeks.... :) months.... :) :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.